Please use this identifier to cite or link to this item:
Title: Interpolating and sampling sequences in finite Riemann surfaces
Author: Ortega Cerdà, Joaquim
Keywords: Superfícies de Riemann
Funcions de variables complexes
Riemann surfaces
Functions of complex variables
Issue Date: Oct-2008
Publisher: London Mathematical Society
Abstract: We provide a description of the interpolating and sampling sequences on a space of holomorphic functions on a finite Riemann surface, where a uniform growth restriction is imposed on the holomorphic functions.
Note: Versió postprint del document publicat a:
It is part of: Bulletin of the London Mathematical Society, 2008, vol. 40, num. 5, p. 876-886
Related resource:
ISSN: 0024-6093
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
558462.pdf234.32 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.